Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 2, NWS El Paso, TX

December 2, 2005

NWS El Paso, TX issued this wind advisory at Dec 2, 2005, 2:32 AM MST. It took effect at Dec 2, 2005, 12:00 PM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2005, 2:32 AM MST (09:32 UTC)
In effect from
Dec 2, 2005, 12:00 PM MST
Expired
Dec 2, 2005, 6:00 PM MST
In force
6 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 020932
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
232 AM MST FRI DEC 2 2005

...WIND ADVISORY THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO
MOUNTAINS OF NEW MEXICO...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NEW MEXICO TODAY
RESULTING IN STRONG GUSTY WINDS OVER THE AREA.

NMZ025-022215-
/O.NEW.KEPZ.WI.Y.0002.051202T1900Z-051203T0100Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
232 AM MST FRI DEC 2 2005

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM MST THIS EVENING.

WEST TO SOUTHWEST WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 45
MPH THIS AFTERNOON OVER THE SOUTHERN SACRAMENTO MOUNTAINS OF NEW
MEXICO. THE STRONG WINDS WILL AFFECT THE CLOUDCROFT AND MESCALERO
VICINITIES. THE WINDS WILL BE CAUSED BY AN UPPER LEVEL
DISTURBANCE MOVING ACROSS THE REGION. WIND SPEEDS SHOULD SLOWLY
DECREASE THIS EVENING. 

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:11 AM MST, 21 minutes earlier.

Area forecast discussion, Dec 2, 2:11 AM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
211 AM MST FRI DEC 2 2005

.SYNOPSIS...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS TODAY AND SATURDAY. BREEZY TO WINDY CONDITIONS
ARE POSSIBLE AS UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION.
A COLD FRONT WILL MOVE SOUTHWARD OVER THE BORDERLAND ON SUNDAY
RESULTING IN COOLER BUT CONTINUED DRY WEATHER FOR MOST OF NEXT
WEEK.

&&

.DISCUSSION...
ZONAL FLOW WILL PERSIST ACROSS THE AREA THROUGH SATURDAY WITH
CONTINUED WARM DRY WEATHER FOR THE CWA. SEVERAL WEAK UPPER WAVES
WILL ALSO RACE ACROSS THE SOUTHERN ROCKIES THE NEXT TWO DAYS WHILE
WEAK LEE SURFACE TROUGHING PERSISTS THROUGH EASTERN NEW MEXICO.
MIXING HEIGHTS WILL ALSO INCREASE TO NEAR 700 MB VIA SURFACE
HEATING AND SLIGHT DYNAMIC COOLING ALOFT. AT MOMENT EXPECT
AFTERNOON WINDS TO BE IN THE BREEZY CATEGORY TODAY AND SATURDAY
EXCEPT FOR THE SOUTHERN SACS WHERE WIND ADVISORY WILL BE NEEDED
FOR THIS AFTERNOON.

MODELS HAVE BEEN CONSISTENT ON LARGER SCALE PATTERN CHANGES FOR
NEXT WEEK. UPPER TROUGH WILL AMPLIFY AS IT MOVES ACROSS SOUTHERN
ROCKIES AND PHASE WITH VORTEX OVER EASTERN/CENTRAL UNITED STATES.
AS A RESULT FLOW OVER WESTERN THIRD OF THE COUNTRY DEVELOPS AN
INCREASING NORTHERLY COMPONENT WITH AN ATTENDANT ADVECTION OF MUCH
COLDER AIR FROM CANADA. WHILE BULK OF COLDEST AIR WILL REMAIN TO
OUR EAST EXPECT A COLD FRONT TO MOVE THROUGH THE CWA ON SUNDAY
WITH ANOTHER BACK DOOR FRONTAL PASSAGE AROUND LATE WEDNESDAY/EARLY
THURSDAY. THUS EXPECT NEXT WEEKS TEMPERATURES TO FALL TO NEAR OR
BELOW NORMAL. LATEST GFS ALSO BRINGS CLOSED UPPER LOW INTO
CALIFORNIA THURSDAY BUT WILL KEEP OUTLOOK DRY THROUGH EXTENDED
PERIODS.

&&

.AVIATION...
VFR CONDITIONS WITH AREAS OF CEILINGS ABOVE 10,000 FEET AGL THROUGH
SATURDAY. MOUNTAIN WAVE TURBULENCE EXPECTED THROUGH TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  48  70  48  64 /   0   0   0   0   0
SIERRA BLANCA TX        72  45  68  36  63 /   0   0   0   0   0
LAS CRUCES              73  45  71  37  63 /   0   0   0   0   0
ALAMOGORDO              70  43  67  42  60 /   0   0   0   0   0
CLOUDCROFT              55  31  50  29  46 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   71  42  66  36  59 /   0   0   0   0   0
SILVER CITY             64  38  60  32  57 /   0   0  10  10   0
DEMING                  73  42  69  37  63 /   0   0   0   0   0
LORDSBURG               73  42  69  34  63 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY THIS AFTERNOON NMZ025

05 ROGASH
Hazardous weather outlook, Dec 1, 5:30 AM MST, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
530 AM MST THU DEC 01 2005

NMZ022>025-030>032-TXZ055-056-011800-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
530 AM MST THU DEC 01 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UPPER LEVEL
DISTURBANCES MAY RESULT IN WIND GUSTS TO 30 MPH OVER A FEW AREAS
FRIDAY AND SATURDAY AFTERNOONS...ESPECIALLY NEAR THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

05 / ROGASH

Nearby

Wind Advisories in New Mexico, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.